ON PSEUDO-GAMES

被引:31
作者
BANOS, A
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1968年 / 39卷 / 06期
关键词
D O I
10.1214/aoms/1177698023
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1932 / &
相关论文
共 8 条
[1]   CONTRIBUTIONS TO 2-ARMED BANDIT PROBLEM [J].
FELDMAN, D .
ANNALS OF MATHEMATICAL STATISTICS, 1962, 33 (03) :847-&
[2]  
HARSANYI JC, 5 PRINC C GAM THEOR
[3]   ASYMPTOTIC SOLUTIONS OF SEQUENTIAL COMPOUND DECISION PROBLEM [J].
SAMUEL, E .
ANNALS OF MATHEMATICAL STATISTICS, 1963, 34 (03) :1079-&
[4]  
Skorohod A. V., 1957, TEOR VEROYATNOST PRI, V2, P145
[5]  
VANRYZIN J, 1966, ANN MATH STAT, V37, P976
[6]  
VANRYZIN J, 1966, ANN MATH STAT, V37, P954
[7]  
VONNEUMANN J, THEORY GAMES ECONOMI
[8]  
[No title captured]